MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71932637
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Loose patella was reason for revision.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it was reported this patient was revised due to loosening.However, no clinical relevant documents were provided to conduct a thorough medical assessment.The surgeon suspected sheer forces disrupted the fixation and loosened the patella.The explanted component will not be returned.No further clinical/medical assessment is warranted at this time.The impact to the patient beyond the revision cannot be determined.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch/failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
GEN II 7.5MM RESUR PAT 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7653962
Report Number1020279-2018-01257
Device Sequence Number1064893
Product Code JWH
UDI-Device Identifier00885556057117
UDI-Public00885556057117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71932637
Device Lot Number17CM07236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date07/01/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;